# SDR DL76S041098

- Difficulty date: December 13, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 53,759 hours, 25,801 cycles
- Engine: Ge CF680A2
- Engine time: 38,876 hours, 18,477 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580394
- Condition: Making Metal
- Location: Nr 1
- Part time: 38,876 hours, 18,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENGINE OIL FILTER MSG IN FLIGHT RETARDED LT ENGINE TO IDLE WITH MSG STILL THERE SHUTDOWN LT ENG IN FLIGHT.  CHECKED SCAVENGE FILTERS AND ALL CHIP DETS FOUND HEAVY FUZZON MASTER CHIP DET LARGE AMOUNT OF SHINY FLAKES ON AFT B-SUMP DET FOUND TWO OR THREE SHINY CHIPS ON FWD B-SUMP DET, ALL OTHER DETECTORS OK.  REPLACED NR 1 ENGINE.
